Viscous Solutions of the Hamilton–Jacobi–Bellman Equation on Time Scales
作者: V. Ya. DanilovO. E. LavrovaO. M. Stanzhyts’kyi
作者单位: 1Shevchenko Kyiv National University
刊名: Ukrainian Mathematical Journal, 2017, Vol.69 (7), pp.1085-1106
来源数据库: Springer Nature Journal
DOI: 10.1007/s11253-017-1417-4
英文摘要: We introduce a concept of viscous solution of the Bellman equation on time scales and establish conditions for the existence and uniqueness of this solution.
原始语种摘要: We introduce a concept of viscous solution of the Bellman equation on time scales and establish conditions for the existence and uniqueness of this solution.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×
关键词翻译
关键词翻译
  • solution 溶液
  • equation 方程
  • conditions 条件式
  • uniqueness 唯一性
  • viscous 粘滞的
  • Hamilton 汉密尔顿<汉弥尔登>牌手表
  • existence 存在
  • establish 建立
  • introduce 引进
  • scales 天平